Gordana Manic
Gordana Manic
Professor, Universidade Federal do ABC
Bestätigte E-Mail-Adresse bei ime.usp.br - Startseite
Titel
Zitiert von
Zitiert von
Jahr
The maximum common edge subgraph problem: A polyhedral investigation
L Bahiense, G Manić, B Piva, CC De Souza
Discrete Applied Mathematics 160 (18), 2523-2541, 2012
262012
Packing triangles in low degree graphs and indifference graphs
G Manić, Y Wakabayashi
Discrete Mathematics 308 (8), 1455-1471, 2008
212008
Approximation algorithms and hardness results for the clique packing problem
F Chataigner, G Manić, Y Wakabayashi, R Yuster
Discrete Applied Mathematics 157 (7), 1396-1406, 2009
112009
A branch&cut algorithm for the maximum common edge subgraph problem
G Manić, L Bahiense, C de Souza
Electronic Notes in Discrete Mathematics 35, 47-52, 2009
62009
Approximation algorithms and hardness results for the clique packing problem
F Chataigner, G Manić, Y Wakabayashi, R Yuster
Electronic Notes in Discrete Mathematics 29, 397-401, 2007
42007
On bichromatic triangle game
G Manić, DM Martin, M Stojaković
Discrete Applied Mathematics 164, 400-405, 2014
32014
On bichromatic triangle game
G Manić, DM Martin, M Stojaković
Discrete Applied Mathematics 164, 400-405, 2014
32014
Curriculum Vitae et Studiorum
M Montali
2015
On the Facial Structure of the Common Edge Subgraph polytope.
G Manic, L Bahiense, CC de Souza
CTW, 62-65, 2008
2008
Packing triangles in low degree graphs and indifference graphs
Y Wakabayashi, G Manić
Discrete Mathematics & Theoretical Computer Science, 2005
2005
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–10